Open Access
Translator Disclaimer
December, 1952 An Optimum Solution to the $k$-Sample Slippage Problem for the Normal Distribution
Edward Paulson
Ann. Math. Statist. 23(4): 610-616 (December, 1952). DOI: 10.1214/aoms/1177729340

Abstract

A slippage problem for normal distributions is formulated as a multiple decision problem, and a solution is obtained which has certain optimum properties. The discussion is confined to the fixed sample case with the same number of observations from each distribution, and the normal distributions involved are assumed to have a common but unknown variance.

Citation

Download Citation

Edward Paulson. "An Optimum Solution to the $k$-Sample Slippage Problem for the Normal Distribution." Ann. Math. Statist. 23 (4) 610 - 616, December, 1952. https://doi.org/10.1214/aoms/1177729340

Information

Published: December, 1952
First available in Project Euclid: 28 April 2007

zbMATH: 0047.38204
MathSciNet: MR52077
Digital Object Identifier: 10.1214/aoms/1177729340

Rights: Copyright © 1952 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.23 • No. 4 • December, 1952
Back to Top